# SDR AALA980900

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7538A
- Make and model: Doug DC-9-82
- Aircraft serial: 49992
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, AFT OVERHEAD COMPARTMENT EMERGENCY EXIT LIGHT ABOVE CATWALK INOPERATIVE.  REATTACHED WIRE TO AFT OVERHEAD COMPARTMENT EMERGENCY EXIT LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
